# SDR ASOA04412

- Difficulty date: June 7, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LAST BULB IN THE AFT END OF THE EMERGENCY FLOOR LIGHT TRACK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT ASSEMBLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
